# SDR FDEA200807152876

- Difficulty date: July 15, 2008
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,797 hours, 29,369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING NORMAL LANDING GEAR EXTENSION, RECEIVED UNSAFE NLG INDICATION.  C/W QRH, LIGHT TEST OK, USED MANUAL NLG GEAR EXT AND RECEIVED SAFE NLG IND AFTER ONLY .2500 TURN OF HAND CRANK.  SWUNG NOSE GEAR SEVERAL TIMES IAW MM.  REMOVED AND REPLACED NLG LOCK AND POSITION SWITCHES IAW MM 32-61-071-4, OPS CHECKS GOOD.  ALSO COMPLIED WITH TSI 32-20/0003 NOSE GEAR LUBE.  SUPPLEMENTAL TRACKING LEVEL 0 PART.  CLOSED FINAL.
